# SDR V0XD201810170005

- Difficulty date: October 4, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN FUEL TANK SLAT CANISTER 1-3 BRACKET IS CRACKED. REPAIRED RT MAIN FUEL TANK SLAT CANISTER 1-3 BRACKET IAW REO 670-57-42-577 DATED 2016-12-02.
